Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Newport/Morehead City, NC

May 31, 2019Dare County, Hyde County, Tyrrell County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 31, 2019, 3:49 PM EDT for Dare County, Hyde County, Tyrrell County, North Carolina. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2019, 3:49 PM EDT (19:49 UTC)
Expired
May 31, 2019, 4:30 PM EDT
In force
41 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Dare County, NC, Hyde County, NC, Tyrrell County, NC

The radar

The Morehead City radar (KMHX), 119 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:53 PM EDTTSTM WND DMG2 E Fairfield, NCPINE TREE SNAPPED AT WATER TOWER RD.
May 31, 3:54 PM EDTTSTM WND DMG3 Ne Lake Mattamuskeet, NCTREE BRANCHES DOWN AT MULTIPLE LOCATIONS ON N LAKE RD.
May 31, 3:56 PM EDTTSTM WND DMG4 Ne Lake Mattamuskeet, NCVERY LARGE SECTIONS OF TREES SNAPPED. SHINGLES BLOWN OFF 2 HOUSES WITH SOME TIN PULLED BACK. ESTIMATED WIND 80 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:29 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 956 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
956 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS52 KMHX 311949
SVRMHX
NCC055-095-177-312030-
/O.NEW.KMHX.SV.W.0039.190531T1949Z-190531T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
349 PM EDT Fri May 31 2019

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hyde County in eastern North Carolina...
  West central Dare County in eastern North Carolina...
  Southeastern Tyrrell County in eastern North Carolina...

* Until 430 PM EDT.

* At 349 PM EDT, a severe thunderstorm was located near Fairfield, or
  26 miles west of Stumpy Point, moving east at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Stumpy Point, Kilkenny, Killkenny, Fairfield, Lake Landing,
  Middletown, Fort Landing and Lake Mattamuskeet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3541 7578 3553 7636 3570 7630 3572 7570
TIME...MOT...LOC 1949Z 285DEG 32KT 3559 7618 

HAIL...1.50IN
WIND...60MPH
 
$$

Austin
1 follow-up statement
304 
WWUS52 KMHX 312001
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
401 PM EDT Fri May 31 2019

NCC055-095-177-312030-
/O.CON.KMHX.SV.W.0039.000000T0000Z-190531T2030Z/
Hyde NC-Dare NC-Tyrrell NC-
401 PM EDT Fri May 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN HYDE...WEST CENTRAL DARE AND SOUTHEASTERN TYRRELL
COUNTIES...

At 400 PM EDT, a severe thunderstorm was located near Fort Landing,
or 20 miles southwest of Stumpy Point, moving east at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Stumpy Point, Kilkenny, Killkenny, Fairfield, Lake Landing,
Middletown, Fort Landing and Lake Mattamuskeet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. This storm is producing 
widespread wind damage across mainland Hyde County. Trees have been 
reported down across Fairfield. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3541 7578 3553 7636 3570 7630 3572 7570
TIME...MOT...LOC 2000Z 285DEG 32KT 3556 7605 

HAIL...1.50IN
WIND...70MPH
 
$$

Austin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:53 PM EDT, 56 minutes earlier.

Area forecast discussion, May 31, 2:53 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
253 PM EDT Fri May 31 2019

.SYNOPSIS...
A cold front is expected to cross the area tonight and move offshore
early Saturday and gradually dissipate over the weekend. Another cold
front will cross early Monday. High pressure will build in through middle
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 240 PM Friday...Severe Weather outbreak now underway over
our CWA at mid-afternoon. Most of the initial reports have been
large hail given numerous high-reflectivity cores detected by
radar in the unstable environment with SBCapes as high as
3000-4000 J/kg. Strong gusty and damaging winds are also still
a possibility through late evening. The Severe Thunderstorm
Watch is in effect for the entire CWA through 11 pm given
continued instability and bulk shear values in excess of 40
knots. PoPs remain likely to categorical through midnight before
decreasing late tonight. Once the convection ends, some
slightly cooler air will be drawn into the region with lows
upper 60s northern CWA to lower 70s southern CWA.

&&

.SHORT TERM /SATURDAY/...
As of 240 PM Friday...Surface low will move along the front
offshore early Saturday and well to the north of the area by
late in the day. Residual moisture associated with some mid-
level shortwave energy rotating south through the region during
Saturday will lead to about a 30-40 percent chance of showers
and thunderstorms. The good news for Saturday is that
temperatures will be lower will dewpoints into the 60s. Highs
should generally be in the mid 80s over most of the CWA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 150 pm Fri...

Sat night through Monday...Modest height rises aloft occur
Sunday night as the low departs the area, but broad troughing
across the eastern US generally prevails. A cold front will
approach from the northwest Sunday, encouraged by a shortwave
passing well north of the area. Modest low level moisture in
pre-frontal west-southwesterly flow will limit precip chances,
though some low level moisture convergence immediately ahead of
a cold front justifies keeping low end chance POPs in the
forecast Sunday afternoon into evening. High pressure will begin
to build in immediately behind this front later Sunday.

Monday through Thursday...Increasingly zonal flow aloft
develops through the week. High pressure will build in Monday,
passing overhead Tuesday and offshore Wednesday. Mainly dry
conditions and close to seasonable temps dominate during this
time.

Late in the week, high pressure will shift offshore, allowing
low level moisture to increase, spelling a more summerlike
pattern with warm temps and the potential for afternoon
convection mainly along and ahead of the sea breeze.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term /through this evening/...
As of 135 PM Fri...Scattered showers and thunderstorms
beginning to develop now along the southern coast and across the
northern coastal plain. Some storms could be strong to severe
with conditions deteriorating to IFR or worse with any direct
impacts. Gusty winds are also a concern especially later this
afternoon into the evening. Some possible MVFR ceilings are
possible behind the storms in the early morning with wet soils
and residual low-level moisture before improving to VFR by Sat
morning.

Long Term /Sat night through Tue/
As of 150 pm Fri...VFR will prevail through the period. Isolated
convection possible Sunday afternoon, mainly at PGV and ISO,
otherwise dry throughout the area through the period.

&&

.MARINE...
Short Term /Tonight and Saturday/...
As of 250 PM Friday...Active severe thunderstorms will impact
areas waters through this evening. Convective wind gusts of 48
knots have been reported at the Duck Pier in the past hour.
Outside of convection, winds should generally be 10-20 knots
with seas 2-5 feet tonight. As a front moves offshore and a
surface low tracks along the front and quickly off to the
northeast on Saturday, winds should become generally N/NW/W at
15 knots or less with seas 2-4 feet.

Long Term /Sat night through Tue/
As of 150 pm Fri...A front will cross the waters late Sunday
night. High pressure will pass through early next week. Winds
generally 5-15 knots and seas 2-4 feet through the period. Winds
and seas will increase by midweek as the gradient tightens
ahead of the next front approaching from the west.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     196-204-205.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...HSA
AVIATION...HSA/MS
MARINE...CTC/HSA
Hazardous weather outlook, May 31, 4:22 AM EDT, 11 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
422 AM EDT Fri May 31 2019

NCZ205-010830-
Hatteras Island-
422 AM EDT Fri May 31 2019

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING SOUTH OF
CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING NORTH OF
CAPE HATTERAS...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

Scattered to numerous thunderstorms, some possibly severe, are
likely late this afternoon into this evening. Damaging wind gusts
and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-204-010830-
West Carteret-East Carteret-Ocracoke Island-
422 AM EDT Fri May 31 2019

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Scattered to numerous thunderstorms, some possibly severe, are
likely late this afternoon into this evening. Damaging wind gusts
and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ199-010830-
Coastal Onslow-
422 AM EDT Fri May 31 2019

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

Scattered to numerous thunderstorms, some possibly severe, are
likely late this afternoon into this evening. Damaging wind gusts
and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044>047-079>081-090>092-094-193-194-198-203-010830-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
422 AM EDT Fri May 31 2019

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms, some possibly severe, are
likely late this afternoon into this evening. Damaging wind gusts
and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 31, 2:26 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
226 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     HAIL             1 NNW BEARGRASS         35.78N 77.13W
05/31/2019  M1.00 INCH       MARTIN             NC   PUBLIC

&&

HEDEN
Local storm report, May 31, 2:28 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
228 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 ENE BEARGRASS         35.79N 77.06W
05/31/2019  E1.50 INCH       MARTIN             NC   EMERGENCY MNGR

            HAIL REPORTED ON HIGHWAY 17 SOUTH OF
            WILLIAMSTON BY COUNTY EMERGENCY MANAGER.

&&

HEDEN
Local storm report, May 31, 2:30 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
230 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 N BEARGRASS           35.79N 77.13W
05/31/2019  M1.75 INCH       MARTIN             NC   911 CALL CENTER

&&

HEDEN
Local storm report, May 31, 3:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
335 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     4 NNE LONG ACRE VFD     35.73N 76.75W
05/31/2019                   WASHINGTON         NC   911 CALL CENTER

            TREES DOWN ON HIGHWAY 32.

&&

HEDEN
Local storm report, May 31, 3:39 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
339 PM EDT FRI MAY 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     2 NE PUNGO              35.66N 76.61W
05/31/2019                   BEAUFORT           NC   911 CALL CENTER

            TREES DOWN NEAR ROUTE 99 AND LOOP ROAD.

&&

HEDEN
Special weather statement, May 31, 3:39 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
339 PM EDT Fri May 31 2019

NCZ044-079-091-193-312045-
Greene-Lenoir-Northern Craven-Pitt-
339 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT GREENE...NORTHERN LENOIR...
NORTHWESTERN CRAVEN AND SOUTH CENTRAL PITT COUNTIES...

At 339 PM EDT, a strong thunderstorm was located near Goldsboro,
moving east at 30 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Greenville, Kinston, Winterville, Ayden, La Grange, Grifton, Snow
Hill, Dawson, Ormondsville, Maury, Graingers, Institute, Jason,
Roundtree, Lizzie, Kinston Regional Jetport, Hookerton, Shine and
Fort Run VFD.

Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans,
potted plants, lawn furniture and other light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3534 7782 3536 7782 3538 7780 3540 7780
      3543 7783 3549 7782 3556 7737 3530 7736
      3529 7783
TIME...MOT...LOC 1939Z 263DEG 26KT 3539 7789

31

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:07 PM EDTSpecial Marine WarningMHX53 min
May 30, 8:11 PM EDTSpecial Weather StatementMHXHyde, Tyrrell64 min
May 30, 8:17 PM EDTSpecial Marine WarningMHX58 min
May 30, 8:28 PM EDTSpecial Weather StatementMHXBeaufort47 min
May 30, 8:36 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Pamlico39 min
May 30, 8:54 PM EDTSevere Thunderstorm WarningMHXCraven, Duplin, Jones, Lenoir, Onslow51 min
May 30, 9:10 PM EDTSpecial Marine WarningMHX35 min
May 30, 9:14 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Pamlico46 min
May 30, 9:26 PM EDTSpecial Marine WarningMHX49 min
May 30, 9:46 PM EDTSpecial Weather StatementMHXCraven, Jones, Pamlico59 min
May 30, 11:01 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde21 hr
May 30, 11:19 PM EDTSpecial Weather StatementMHXCraven41 min
May 31, 2:47 AM EDTSpecial Marine WarningMHX43 min
May 31, 1:48 PM EDTSpecial Weather StatementMHXMartin, Washington42 min
May 31, 1:51 PM EDTSevere Thunderstorm WarningMHXDare24 min
May 31, 1:53 PM EDTSpecial Weather StatementMHXCarteret67 min
May 31, 1:53 PM EDTSevere Thunderstorm WarningMHXMartin, Pitt52 min
May 31, 1:57 PM EDTSpecial Marine WarningMHX33 min
May 31, 2:01 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Jones, Pamlico44 min
May 31, 2:06 PM EDTSpecial Marine WarningMHX24 min
May 31, 2:11 PM EDTSpecial Weather StatementMHXCraven49 min
May 31, 2:23 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Martin, Washington37 min
May 31, 2:34 PM EDTSpecial Marine WarningMHX26 min
May 31, 2:44 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow46 min
May 31, 2:47 PM EDTSevere Thunderstorm WarningMHXBeaufort, Carteret, Craven, Pamlico43 min
May 31, 2:59 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Tyrrell, Washington46 min
May 31, 3:03 PM EDTSpecial Marine WarningMHX27 min
May 31, 3:08 PM EDTSpecial Marine WarningMHX67 min
May 31, 3:20 PM EDTSpecial Marine WarningMHX40 min
May 31, 3:24 PM EDTSpecial Marine WarningMHX66 min
May 31, 3:39 PM EDTSpecial Weather StatementMHXGreene66 min
May 31, 3:54 PM EDTSevere Thunderstorm WarningMHXCraven, Greene, Lenoir, Pitt52 min
May 31, 4:07 PM EDTSpecial Marine WarningMHX23 min
May 31, 4:16 PM EDTSpecial Marine WarningMHX29 min
May 31, 4:27 PM EDTSpecial Marine WarningMHX63 min
May 31, 4:32 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Martin, Pitt58 min
May 31, 4:34 PM EDTSpecial Weather StatementMHXPamlico41 min
May 31, 4:42 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Hyde, Pamlico, Pitt48 min
May 31, 4:51 PM EDTSevere Thunderstorm WarningMHXBeaufort, Greene, Martin, Pitt39 min
May 31, 5:14 PM EDTSevere Thunderstorm WarningMHXMartin, Pitt46 min
May 31, 5:20 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Martin25 min
May 31, 5:23 PM EDTSpecial Marine WarningMHX37 min
May 31, 5:29 PM EDTSevere Thunderstorm WarningMHXCarteret, Onslow31 min
May 31, 5:30 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Pamlico45 min
May 31, 5:32 PM EDTSpecial Marine WarningMHX58 min
May 31, 5:37 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Martin, Washington38 min
May 31, 5:40 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Martin, Pitt, Washington50 min
May 31, 6:01 PM EDTSpecial Marine WarningMHX44 min
May 31, 6:15 PM EDTSpecial Marine WarningMHX16 min
May 31, 6:16 PM EDTSpecial Weather StatementMHXHyde29 min
May 31, 6:22 PM EDTSevere Thunderstorm WarningMHXHyde23 min
May 31, 6:26 PM EDTSpecial Marine WarningMHX49 min
May 31, 6:55 PM EDTSpecial Weather StatementMHXHyde65 min
May 31, 6:56 PM EDTSpecial Weather StatementMHXGreene, Pitt49 min
May 31, 7:00 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde60 min
May 31, 7:03 PM EDTSpecial Marine WarningMHX42 min
May 31, 7:13 PM EDTSevere Thunderstorm WarningMHXDare, Hyde47 min
May 31, 7:18 PM EDTSevere Thunderstorm WarningMHXBeaufort, Greene, Pitt57 min
May 31, 7:36 PM EDTSevere Thunderstorm WarningMHXGreene, Pitt39 min
May 31, 7:40 PM EDTSevere Thunderstorm WarningMHXDare, Hyde50 min
May 31, 7:45 PM EDTTornado WarningMHXCraven, Greene, Lenoir, Pitt45 min
May 31, 7:58 PM EDTSpecial Marine WarningMHX47 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.